MAUDE Adverse Event Report: SONOVA AG PHONAK; AUDÉO P70-RT

SONOVA AG PHONAK; AUDÉO P70-RT
Model Number 0500797P3
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Tinnitus (2103); Partial Hearing Loss (4472)
Date of Event 03/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device has not been yet received.Organization has made attempts to contact the intital reporter to get the device for further analysis.
 
Event or Problem Description
The patient reported sudden loudness on two separate occasions while wireless streaming.Audiogram shows change to the hearing threasholds and onset of tinnitus.The company is in the process of obtaining further information which will be contained in the follow up report.This is the initial report.
 
Event or Problem Description
The patient reported sudden loudness on two separate occasions while wireless streaming.Audiogram shows change to the hearing thresholds and onset of tinnitus.Three follow up attempts were made to contact provider.However,no further information on the case could be obtained.The case will be reopened if any further information becomes available.
 
Additional Manufacturer Narrative
Organization has made three attempts to contact the inial reporter to get the device for further analysis.However, device has not been yet received.

Brand Name
PHONAK
Common Device Name
AUDÉO P70-RT
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich,che 8712
SZ  8712
Manufacturer Contact
minal maurya
750 n commons dr.
aurora, IL 60504
6308219589
MDR Report Key14160971
Report Number3005085999-2022-00001
Device Sequence Number5755784
Product Code OSM
UDI-Device Identifier07613389509809
UDI-Public07613389509809
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0500797P3
Device Catalogue Number050-0797-P3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2022
Supplement Date Received by Manufacturer03/09/2022
Initial Report FDA Received Date04/20/2022
Supplement Report FDA Received Date05/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale